# SDR SWAA2024041674268

- Difficulty date: April 13, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 53,268 hours, 32,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AFT EXTERIOR EMERGENCY SLIDE/OVERWING LIGHT INOP<[01] REMOVED AND REPLACED LH AFT EXTERIOR EMERGENCY SLIDE/OVERWING LIGHT LAMP REF. AMM 33-51-04 OPS CHECK GOOD
